# SDR ASAA2022091740014

- Difficulty date: September 17, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,229 hours, 15,481 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Harness
- Part number: 3250299080
- Condition: Chafed
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARNESS INSPECTION FOUND MW311 CHAFFED THROUGH BRAID. (REF ASA TSR713179) GROUNDED - YES. REPLACED MW0311 HARNESS REF B737-800 AMM 73-21-06-400-802-F00.
